Jump to content

Inbetween

Senior Member
  • Content Count

    460
  • Joined

  • Last visited

  • Days Won

    3

Posts posted by Inbetween


  1. I came off Paxil after 9 months on it and it took weeks-months for the side effects to go away.

    I would talk to your doc about switching to another SSRI that doesn't have any dangers with pregnancy. Tapering from one SSRI to another tends to keep withdrawl symptoms away.

    And congrats on the happy turn around in life. You don't need anyone that will run at first sight of health issues.


  2. I was on celexa for 10 years. It worked great for my depression and anxiety. I too had the same delay issue with sex. However the last 2 years I started also getting ED. I ended up relapsing and switching meds, now on wellbutrin. However 5 years after celexa I still have ED and many docs can't figure it out. I'm 42.  The ED was one reasons of my divorce of a 16 year marriage.   Long story short, if you don't need to be on meds, Don't be! There can be serious side effects that might be permanent. 

    However in my case, I can't function without them so sexual side effect is just the high cost of being able to live.


  3. So I felt good on them (add on to zoloft then wellbutrin, for depression). Spiked my blood sugar and cholestorol. Took a while to get off, I would go into a depression about a week after stopping. Tapered way down to 1/2 every other day. Been off them for maybe a month.

     

    They have a long half life, so it takes a while to get out of your system. Also supposed to just cold turkey since the withdrawl out of your system is so prolonged. Supposed.


  4. Im pretty much in the same boat- 41, single. I was married for 16 years and am used to living with someone, so it gets really lonely sometimes.

    Meetup and Facebook local groups (There's a local Sci-Fi group I found and stayed with). Maybe coworkers?

    Basically I work during the week, and play video games in the evening. Weekends get boring. Been hanging out with a coworker once in a while.


  5. So im getting off abilify because it raised by blood sugar and cholesterol. Its been 21 days. Im having depression and anxiety. I dont see my pdoc for 2 more months. She recommended that i get back on the abilify, but i was hoping that thos would go away and get better. I dont know when to call it done and get back on the abilify vs toughing it out and waiting.


  6. So i have been off the abilify for 20 days. The 14th i had a serious depression episode. Today i woke with anxiety like i havent had in years. The past two weeks ive had head pressure that makes me dizzy and wont go away. My pdoc wants me back on the abilify since i was stable on it. I am scared of diabetes and high cholestoral which it caused. Not sure what to do. Panicking.


  7. 5 hours ago, skblue said:

    Thanks for replying! Did you take yours just as you needed it, or were you out for a few weeks or more at a time? I'm leaning towards the second, I think taking 6-8 weeks would be ideal, but my p-doc is worried about lack of structure. If you did take a longer time, did you have a plan for what you would do in that time? 

    I was an anxiuos suicidal mess when i left work so i took it full time. Gave me time for meds to kick in and get an appetite back and eat again. A lot of waiting, sleeping for the meds to kick in. Not a good time for me and honestly a blur. 


  8. Abilify at 5mg, and even less at 2 and 1, in addition to Wellbutrin, kept me stable and worked well. No tiredness, brainfog, etc.

    However, Abilify has raised my blood sugar to diabetic level and raised my cholesterol and weight. I am getting off it now. I hope to god that the blood sugar level goes back down. It might not.

    I also have experienced some serious sexual dysfunction, but am unsure if it is PSSD or from the abilify. I have not been on a SSRI in a year, but it hasn't gotten better.

    Stopping it: I am currently relapsing with anxiety and depression, and I hope that it will go away. It can be difficult for some to get off- relapse of symptoms being one.

     


  9. Thanks for the responses! I have talked to my psychiatrist and primary care physician and the options are: I can stay on Abilify and start taking another medicine to deal with the blood sugar, like mikl_pls mentioned, or get off abilify and hope that the blood sugar levels drop. I'm looking to see if anyone who had this issue had their sugar go down after getting off abilify. From browsing the internets, I have seen both cases. I might *still* need to get on something for the blood sugar even after getting off Abilify.- I hope that isn't the case!

    Damn Mikl_pls, you have been on a lot of meds!!!


  10. So ive been on abilify for 2.5 years. My blood sugar has gone up. This year it was at 123, almost diabetic, so my pdoc finally agreed that i should quit it. Has anyone quit it and had their sugar level go back to normal or will it be stuck high? My pdoc doesnt know.

×
×
  • Create New...